Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Metric invariance of Haar measure


Author: Christoph Bandt
Journal: Proc. Amer. Math. Soc. 87 (1983), 65-69
MSC: Primary 43A05; Secondary 28C10
MathSciNet review: 677233
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ d$ be a left invariant metric for a locally compact group $ G$. We prove that isometric subsets of $ (G,d)$ have equal Haar measure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A05, 28C10

Retrieve articles in all journals with MSC: 43A05, 28C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0677233-2
PII: S 0002-9939(1983)0677233-2
Keywords: Haar measure, isometric sets, Hausdorff measure, fractional covering, multiple covering
Article copyright: © Copyright 1983 American Mathematical Society